# SDR SIMA200734409

- Difficulty date: December 6, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 9,613 hours, 9,089 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cap
- Part number: 14524475003
- Condition: Corroded
- Location: Nose Gear
- Part time: 9,613 hours, 9,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV, THE NOSE LANDING GEAR WAS INSPECTED (CPC CARD NUMBER 53-200-06) AND FOUND CORROSION ON THE LANDING GEAR CAP.  REMOVED AND REPLACED WITH NEW IAW EMB AMM AIRCRAFT RETURNED TO SERVICE.
